ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Simplified Approach to a Travelling Wave Problem

Chakrabarti, A (1989) A Simplified Approach to a Travelling Wave Problem. In: Journal of Applied Mathematics and Mechanics, 69 (3). pp. 165-167.

Full text not available from this repository.
Official URL: http://onlinelibrary.wiley.com/doi/10.1002/zamm.19...
Item Type: Editorials/Short Communications
Additional Information: Copyright of this article belongs to John Wiley and Sons.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 25 Aug 2010 09:33
Last Modified: 25 Aug 2010 09:33
URI: http://eprints.iisc.ernet.in/id/eprint/31520

Actions (login required)

View Item View Item